Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 131, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2005, 1:29 PM CDT for 9 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 61 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 1:29 PM CDT (18:29 UTC)
- Expired
- Jun 20, 2005, 2:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Anoka County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Scott County, MN, Sibley County, MN, Washington County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 1:30 PM CDT | TSTM WND DMG | Brooklyn Center, MN | MEDIUM SIZED TREES DOWN. |
| Jun 20, 1:33 PM CDT | HAIL 1 | Spring Lake Park, MN | |
| Jun 20, 1:45 PM CDT | TSTM WND DMG | Minneapolis, MN | A FEW SMALL TREES 3 TO 5 INCHES IN DIAMETER WERE SEEN BLOWN OVER AROUND LAKE AROUND LAKE OF THE ISLES AND LAKE CALHOUN. |
| Jun 20, 1:45 PM CDT | TSTM WND DMG | Minneapolis, MN | SOUTH MINNEAPOLIS, LARGE OAK TREE DOWN. |
| Jun 20, 1:46 PM CDT | TSTM WND GST 58 | Minneapolis, MN | WINDS REPORTED AT THE MINNEAPOLIS INTERNATIONAL AIRPORT. |
| Jun 20, 1:50 PM CDT | TSTM WND DMG | Newport, MN | MODERATE TO LARGE TREES DOWN FROM FOREST LAKE TO HUGO TO NEWPORT TO ST. PAUL PARK. |
| Jun 20, 1:53 PM CDT | TSTM WND DMG | Richfield, MN | 4 INCH BRANCHES DOWN. |
| Jun 20, 1:53 PM CDT | TSTM WND GST 60 | 4 S Prior Lake, MN | 4 TO 5 INCH BRANCHES DOWN. SPEED MEASURED. |
| Jun 20, 1:57 PM CDT | TSTM WND GST 66 | St Paul, MN | MEASURED WITH ANEMOMETER. SMALL BRANCHES DOWN, A FEW LARGE LIMBS DOWN - 8 INCHES IN DIAMETER BUT FROM DISEASED TREES. |
| Jun 20, 1:59 PM CDT | HAIL 1.75 | 2 W Mendota Heights, MN | 3 MILES EAST OF MSP AIRPORT |
| Jun 20, 1:59 PM CDT | HAIL 1.75 | 3 E Minneapolis, MN | |
| Jun 20, 2:00 PM CDT | TSTM WND DMG | Eagan, MN | 6 INCH DIAMETER TREE DOWN. |
| Jun 20, 2:00 PM CDT | TSTM WND GST 53 | Inver Grove Heights, MN | MEASURED WINDS WITH ANEMOMETER. |
| Jun 20, 2:00 PM CDT | TSTM WND GST 65 | Minneapolis, MN | MEASURED BY ANEMOMETER. 1.84 INCHES OF RAIN FELL DURING THE EVENT. HEAVY PONDING OF WATER ON ROADWAYS, HYDROPLANING CARS, AND OVERFLOWING DRAINAGE SYSTEMS. |
| Jun 20, 2:10 PM CDT | TSTM WND DMG | Brooklyn Center, MN | 8 INCH DIAMETER TREE DOWN. |
| Jun 20, 2:10 PM CDT | TSTM WND DMG | Minneapolis, MN | NUMEROUS 4 INCH BRANCHES DOWN IN SOUTH MINNEAPOLIS. |
| Jun 20, 2:13 PM CDT | HAIL 0.75 | Maplewood, MN | |
| Jun 20, 2:15 PM CDT | TSTM WND DMG | St Croix Falls, WI | POWER LINES DOWN. |
| Jun 20, 2:15 PM CDT | HAIL 0.75 | St Croix Falls, WI | |
| Jun 20, 2:22 PM CDT | TSTM WND DMG | Minneapolis, MN | OVERTURNED BOATS ON LAKE CALHOUN. |
| Jun 20, 2:25 PM CDT | TSTM WND DMG | Prescott, WI | TREE DOWN ON BOAT. |
| Jun 20, 2:30 PM CDT | TSTM WND DMG | Minneapolis, MN | POWER OUTAGE, 3-5 INCH TREE LIMBS DOWN. MINOR FLOODING. WINDS ESTIMATED AT 55 MPH. WOODEN FENCE BLOWN OVER. |
| Jun 20, 2:30 PM CDT | HAIL 0.75 | Minneapolis, MN | |
| Jun 20, 2:40 PM CDT | TSTM WND DMG | St Paul, MN | 12 INCH BRANCH DOWN AT SNELLING AND MONTREAL AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 10:50 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 20, 1:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -433 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 201829 SVRMPX MNC003-019-025-037-053-123-139-143-163-WIC093-095-109-201930- /O.NEW.KMPX.SV.W.0131.050620T1829Z-050620T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 129 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHISAGO COUNTY IN EAST CENTRAL MINNESOTA ANOKA COUNTY IN EAST CENTRAL MINNESOTA WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA RAMSEY COUNTY IN EAST CENTRAL MINNESOTA CARVER COUNTY IN EAST CENTRAL MINNESOTA DAKOTA COUNTY IN EAST CENTRAL MINNESOTA SCOTT COUNTY IN EAST CENTRAL MINNESOTA SIBLEY COUNTY IN CENTRAL MINNESOTA POLK COUNTY IN NORTHWEST WISCONSIN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN PIERCE COUNTY IN WEST CENTRAL WISCONSIN * UNTIL 230 PM CDT * AT 125 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF FOREST LAKE TO MAPLEWOOD TO 19 MILES SOUTHWEST OF EDEN PRAIRIE...OR ALONG A LINE EXTENDING FROM 20 MILES WEST OF BALSAM LAKE TO 9 MILES NORTHEAST OF ST PAUL TO 20 MILES SOUTHWEST OF EXCELSIOR...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... EAGAN... BURNSVILLE... HUDSON... NEW RICHMOND... LAKEVILLE... AMERY... LAT...LON 4546 9300 4461 9391 4450 9302 4538 9217 $$ RJN
1 follow-up statement
000 WWUS53 KMPX 201855 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 152 PM CDT MON JUN 20 2005 MNC003-019-025-037-053-123-139-143-163-WIC093-095-109-201930- /O.CON.KMPX.SV.W.0131.000000T0000Z-050620T1930Z/ CHISAGO MN-ANOKA MN-WASHINGTON MN-HENNEPIN MN-RAMSEY MN-CARVER MN- DAKOTA MN-SCOTT MN-SIBLEY MN-POLK WI-ST. CROIX WI-PIERCE WI- 152 PM CDT MON JUN 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM CDT FOR PIERCE...ST. CROIX...POLK...SIBLEY...SCOTT...DAKOTA...CARVER... RAMSEY...HENNEPIN...WASHINGTON...ANOKA AND CHISAGO COUNTIES... AT 148 PM HAIL UP TO THE SIZE OF GOLFBALLS WAS REPORTED 7 MILES WEST OF WACONIA. A 58 MPH WIND GUST WAS REPORTED AT THE MINNEAPOLIS/ ST PAUL INTERNATIONAL AIRPORT AT 144 PM. SCATTERED REPORTS OF DOWNED TREES HAVE ALSO BEEN REPORTED ACROSS THE NORTHWEST AND WEST METRO AREA. AT 150 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESESTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARINE ON ST CROIX TO ST PAUL TO ST BENEDICT...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF AMERY TO 11 MILES NORTHWEST OF NEW RICHMOND TO ST PAUL TO 19 MILES SOUTHWEST OF BURNSVILLE...MOVING EAST AT 30 MPH. THIS LINE OF STORMS WILL BE MOVING THROUGH ST PAUL AND THE SOUTHERN AND EASTERN SUBURBS THROUGH 230 PM. THESE STORMS WILL CONTINUE TO PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL DOWNPOURS. LAT...LON 4546 9300 4461 9391 4450 9302 4538 9217 $$ MKM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:15 AM CDT, 10 hours 14 minutes earlier.
Area forecast discussion, Jun 20, 3:15 AM CDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 315 AM CDT MON JUN 20 2005 .DISCUSSION... CONVECTION ACROSS NORTHERN MN VCNTY SURFACE WARM FRONT ALSO BEING HELPED ALONG BY WEAK MID LEVEL TROUGH. THESE STORMS HAVE BEEN SHOWING A VERY SLOW SAG SOUTH ALONG 1000-500 MB THICKNESS FIELD AND COULD WORK INTO OUR CWA AROUND DAYBREAK. A BIT OF A TROPICAL CONNECTION SHOWN IN WATER VAPOR IMAGERY OUT OF THE 4 CORNERS AREA WITH PWATS OF 1.5 INCHES OR MORE INTO MN. SURFACE FRONT WILL SAG INTO CENTRAL MN LATER TODAY WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE. RATHER HIGH SBCAPE AROUND 2500 J/KG VINCINTY FRONT. HOWEVER BEST 0-6 KM BULK SHEAR MAINLY ALONG CANADIAN BORDER IN STRONGER MID LEVEL WIND FIELD. SURFACE WINDS ALONG FRONTAL BOUNDARY ALSO QUITE WEAK THIS AFTERNOON/EVENING. WILL CONTINUE WITH 30-40 PERCENT POPS FOR THIS AFTERNOON/EVENING. SOME DIFFERENCES BETWEEN GFS AND NAM ON TUESDAY WITH NAM SAGGING FRONT INTO S IA BY 00Z WED AND GFS HOLDING IT NEAR MN/IA BORDER...WITH NEITHER MODEL HAVING VERY GOOD RUN TO RUN CONTINUITY. THUS...NOT A LOT OF CONFIDENCE IN WHERE PRECIP MAX WILL BE. AS THIS SYSTEM MOVES THRU SOUTHERLY FLOW ONCE AGAIN QUICKLY RETURNS LATE WED/THURS AHEAD OF NEXT SYSTEM COMING THRU THE DAKOTAS TOWARD NW MN. IN THE TEMPERATURE DEPARTMENT...A SLIGHT COOLING FOR TUESDAY MAINLY NE CWA AS CANADIAN HIGH PRESSURE MOVES ACROSS THE GREAT LAKES...THEN WARMER AGAIN BY WEDNESDAY. LONGER TERM...THURSDAY THROUGH SUNDAY MODELS PRETTY CONSISTENT WITH REGARD TO LATE IN THE WEEK. OPERATIONAL GFS ALSO IN DECENT AGREEMENT AND UKMET AND ECMWF...AND LOOKS PRETTY CLOSE TO ENSEMBLE MEAN. SPAGHETTI PLOTS NOT AVAILABLE YET. LOOKS LIKE BOUNDARY DRIFTS SOUTHWARD ACROSS CWA THURSDAY INTO FRIDAY. SOME HINT THAT MID LEVEL TEMPS MIGHT BE TOO WARM FOR PRECIP ON THURSDAY BUT FRONT WILL BE IN AREA...AND LATE NIGHT MCS POSSIBLE SO WILL HANG ON TO SMALL POPS IN EASTERN COUNTIES THURSDAY...BEFORE WESTERN PORTION OF FRONT LIFTS BACK NORTHWARD THURSDAY NIGHT OR FRIDAY...WITH STORMS POSSIBLE OVER ENTIRE AREA. UPPER TROUGH GOES BY LATE FRIDAY...WITH NICE UPPER RIDGING FOR THE WEEKEND BEFORE NEXT WEST COAST TROF TAKES SHAPE. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && PAULSON/KRAUSE
Hazardous weather outlook, Jun 20, 8:00 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 800 AM CDT MON JUN 20 2005 MNZ041-047>051-054>070-073>078-082>085-091>093-WIZ023-024-211100- ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS- FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR- MARTIN-MCLEOD-MEEKER-NICOLLET-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE- RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT- WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 800 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW SEVERE STORMS ARE AGAIN POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MNZ042>045-052-053-WIZ014>016-025>028-211100- BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-ISANTI-KANABEC-MILLE LACS- MORRISON-PEPIN-POLK-RUSK-TODD- 800 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. RJN
In the hours before
Local storm report, Jun 20, 12:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1243 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 4 SW EVANSVILLE 45.97N 95.74W
06/20/2005 DOUGLAS MN TRAINED SPOTTER
FOUR INCH DIAMETER BRANCHES DOWN.
1039 AM FUNNEL CLOUD 8 N KENSINGTON 45.89N 95.70W
06/20/2005 DOUGLAS MN PUBLIC
REPORTED NEAR COUNTY ROADS 25 AND 56, BY COUNTY WORKER.
1045 AM FUNNEL CLOUD 7 W ALEXANDRIA 45.87N 95.52W
06/20/2005 DOUGLAS MN PUBLIC
REPORTED NEAR COUTNY ROADS 114 AND 27.
1100 AM TSTM WND GST HEWITT 46.32N 95.09W
06/20/2005 71 MPH TODD MN PUBLIC
MEASURED WITH ANEMOMETER.
1122 AM HAIL 3 W LONG PRAIRIE 45.98N 94.93W
06/20/2005 0.75 INCH TODD MN FIRE DEPT/RESCUE
1151 AM HAIL 4 N BROOTEN 45.56N 95.12W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1156 AM HAIL ALBANY 45.63N 94.57W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1205 PM HAIL 5 S PENNOCK 45.07N 95.18W
06/20/2005 1.00 INCH KANDIYOHI MN TRAINED SPOTTER
1205 PM HAIL 1 E SUNBURG 45.35N 95.22W
06/20/2005 0.75 INCH KANDIYOHI MN TRAINED SPOTTER
1220 PM HAIL WAITE PARK 45.55N 94.22W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1220 PM HAIL ST JOSEPH 45.57N 94.32W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
1221 PM TSTM WND GST WILLMAR 45.12N 95.05W
06/20/2005 58 MPH KANDIYOHI MN ASOS
MEASURED BY WILLMAR ASOS
1226 PM HAIL WILLMAR 45.12N 95.05W
06/20/2005 0.75 INCH KANDIYOHI MN TRAINED SPOTTER
1232 PM HAIL ST CLOUD 45.55N 94.17W
06/20/2005 1.00 INCH STEARNS MN TRAINED SPOTTER
PROFESSOR WEISMAN
1237 PM TSTM WND DMG 2 SSW CLEARWATER 45.38N 94.06W
06/20/2005 WRIGHT MN PUBLIC
TOP HALF OF CHICKEN BARN BLOWN OFF. OCCURED NEXT DOOR TO
18017 17TH AVE IN LINDEN TOWNSHIP
&&
AJZLocal storm report, Jun 20, 12:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL WILLMAR 45.12N 95.05W
06/20/2005 0.75 INCH KANDIYOHI MN FIRE DEPT/RESCUE
1227 PM TSTM WND DMG ATWATER 45.14N 94.78W
06/20/2005 KANDIYOHI MN FIRE DEPT/RESCUE
POWER LINE KNOCKED DOWN.
&&
AJZLocal storm report, Jun 20, 12:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG ST CLOUD 45.55N 94.17W
06/20/2005 STEARNS MN TRAINED SPOTTER
1 TO 2 INCH BRANCHES DOWN.
&&
GJERDINGENLocal storm report, Jun 20, 12:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1251 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL 10 S ST CLOUD 45.41N 94.17W
06/20/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
&&
AJZLocal storm report, Jun 20, 12:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG BIRD ISLAND 44.76N 94.89W
06/20/2005 RENVILLE MN LAW ENFORCEMENT
POWER LINES DOWN.
&&
GJERDINGENLocal storm report, Jun 20, 1:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 7 W ZIMMERMAN 45.44N 93.74W
06/20/2005 0.75 INCH SHERBURNE MN TRAINED SPOTTER
OCCURRED 2 MILES WEST OF ORROCK.
1248 PM TSTM WND GST 7 W ZIMMERMAN 45.44N 93.74W
06/20/2005 70 MPH SHERBURNE MN TRAINED SPOTTER
WINDS ESTIMATED DUE TO LARGE DUMP TRUCK FORCED OFF THE
ROAD. EVENT OCCURRED 2 MILES WEST OF ORROCK.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:28 AM CDT | Severe Thunderstorm Warning | MPX | Benton | 62 min |
| Jun 20, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 65 min |
| Jun 20, 10:15 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 20, 10:39 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 66 min |
| Jun 20, 11:11 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 64 min |
| Jun 20, 11:28 AM CDT | Severe Thunderstorm Warning | MPX | Morrison | 62 min |
| Jun 20, 11:33 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 57 min |
| Jun 20, 11:57 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne | 63 min |
| Jun 20, 12:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 71 min |
| Jun 20, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 63 min |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 56 min |
| Jun 20, 12:56 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 64 min |
| Jun 20, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 64 min |
| Jun 20, 1:29 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| Jun 20, 1:55 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 65 min |
| Jun 20, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 51 min |
| Jun 20, 2:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Le Sueur, Rice | 61 min |
| Jun 20, 3:01 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca, Watonwan | 59 min |
| Jun 20, 3:11 PM CDT | Flash Flood Warning | MPX | Blue Earth, Goodhue, Le Sueur, Nicollet, Rice | 3 hr |
| Jun 20, 3:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Martin | 64 min |
| Jun 20, 4:51 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 39 min |
| Jun 20, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 21 min |
| Jun 20, 2:00 PM CDT | Severe Thunderstorm Warning | MPX | Barron | 60 min |
| Jun 20, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.